CARDINAL HEALTH P.R. 218, INC. JACKSON PRATT 10MM FLAT DRAIN FULL PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Back to Search Results |
| Model Number |
SU130-1311 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual device was not available for evaluation.The non-conformance report data was reviewed and no issues related to this complaint were found.The device history record (dhr) for the lot number reported was reviewed and no incident was documented.An analysis of the complaint trends demonstrates that this is the first time that we have received this type of report from this catalog number in the last 12 months.The customer did not return the actual device.Based on the dhr and without the actual device, the root cause for the reported concern cannot be identified.It is important to ensure that product is used per instructions provided in the directions for use.Risk associated with the use of wound drains include, but are not limited to, infection and inflammation.No corrective action will be taken at this time, but we will continue to monitor trends and utilize the information as part of continuous improvement.
Event or Problem Description
Customer reported that during a hernia procedure with a mini abdominal plasti, wound drain was placed in patient.It was reported that the patient allegedly developed an infection and the drain was pulled.Customer further reported they have never had infections and are not certain if drain is the cause for this patient.